# SDR SWAA2025011582424

- Difficulty date: January 2, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOC BTW BS500G TO BS500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-764829<[01] REPLACED WEB - INTERCOSTAL LOC BTW BS500G TO BS500H AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 AND DWG 143A7505 SHEET 108 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
